# SDR SIMA201020202

- Difficulty date: July 20, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 25,237 hours, 24,099 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3332 THE CREW REPORTED A BURNING OIL ODOR IN THE COCKPIT DURING THE TAKEOFF ROLL & CLIMBOUT.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND WAS REMOVED FROM SERVICE.  PERFORMED BLACKLIGHT AND BRIGHT LIGHT INSPECTION.  CW ETN EM-72-034 R4 ENGINE ODOR EVENT TROUBLESHOOTING ALL VISUAL EXAMINATION NEGATIVE NO ODOR NOTICEABLE IN AIRCRAFT.  NO PARTS REMOVED OR REPLACED.  A FUNCTIONAL FLIGHT CHECK WAS FLOWN AND FOUND SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
